Nurofen 200mg Tablets 16 Tablets
SAVED: PAGE: ACTIVE AREA:

Nurofen 200mg Tablets 16 Tablets

£3.89

 (0)


Available in selected stores now!

Favourite

  Find a Store

Product Description

Ibuprofen Nurofen 200mg Tablets For rapid relief from: Migraine-headache, backache, cold and flu symptoms, dental pain, neuralgia, period pain, muscular pain, rheumatic pain, feverishness

Customer Reviews

Be the first to enter a review for this product

Log in to leave your review of this product.

Nutrition & Allergy Information

Ingredients

Ingredients not currently available.

Allergy Information

Allergy information not currently available.

Please note, all prices are subject to change without notice. The prices shown apply in participating stores for the dates shown and are subject to stock availability. Not all stores support all promotions. Errors and omissions excepted.

Cookie Policy   |   Privacy Policy

©SPAR Scotland • All Rights Reserved • Website presented on Big RedLog in